MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNTHECEL® DURA REPAIR 7.5CM X 7.5CM(3" X 3")STERILE; DURA SUBSTITUTE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNTHECEL® DURA REPAIR 7.5CM X 7.5CM(3" X 3")STERILE; DURA SUBSTITUTE
Model Number SC.400.056.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent an orbital zygomatic medial sphenoid wing craniotomy for meningioma.The procedure was successfully completed.Three (3) to four (4) moths post-op the patient had a reaction to the synthecel that had been implanted.A revision operation was performed to remove the synthecel.Results from the specimen that had been sent to pathology were as follows: no infection, fibrosis of foreign body type tissue reaction, histiocytes.Surgicel, surgicel nu-knit, flowseal, irrisept, neurolon for suture, vicryl suture, cranios, matrixneuro plating system were also used during the case.This report is for one (1) synthecel® dura repair 7.5cm x 7.5cm(3" x 3")sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d6, d10, g2, h6: part: sc.400.056.01s, synthes lot: 200310056, supplier lot: 200310056, release to warehouse date: may 18, 2020; july 02, 2020; june 29, 2020.Expiration date: november 30, 2022.Supplier: synthes gmbh.No nonconformance reports (ncrs) generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.G4 h4, h6 - health effect - clinical code.

Brand Name
SYNTHECEL® DURA REPAIR 7.5CM X 7.5CM(3" X 3")STERILE
Common Device Name
DURA SUBSTITUTE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12745928
Report Number2939274-2021-06463
Device Sequence Number4714143
Product Code GXQ
UDI-Device Identifier10887587001388
UDI-Public10887587001388
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K131792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberSC.400.056.01S
Device Catalogue NumberSC.400.056.01S
Device Lot Number200310056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: MATRIXNEURO; UNK - SCREWS: MATRIXNEURO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight55 KG